Jian Cui ; Peter Danchev - On Strongly pi-Regular Rings with Involution

cm:10273 - Communications in Mathematics, November 11, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10273
On Strongly pi-Regular Rings with InvolutionArticle

Authors: Jian Cui ; Peter Danchev

    Recall that a ring R is called strongly pi-regular if, for every a in R, there is a positive integer n, depending on a, such that a^n belongs to the intersection of a^{n+1}R and Ra^{n+1}. In this paper we give a further study of the notion of a strongly pi-star-regular ring, which is the star-version of strongly pi-regular rings and which was originally introduced by Cui-Wang in J. Korean Math. Soc. (2015). We also establish various properties of these rings and give several new characterizations in terms of (strong) pi-regularity and involution. Our results also considerably extend recent ones in the subject due to Cui-Yin in Algebra Colloq. (2018) proved for pi-star-regular rings and due to Cui-Danchev in J. Algebra Appl. (2020) proved for star-periodic rings.

    Volume: Volume 31 (2023), Issue 1
    Published on: November 11, 2022
    Accepted on: November 8, 2022
    Submitted on: November 8, 2022
    Keywords: Mathematics - Rings and Algebras,16E50, 16W10

    Consultation statistics

    This page has been seen 158 times.
    This article's PDF has been downloaded 130 times.